@book{AST_1977__43-44__1_0,
     author = {Dacuna-Castelle, Didier and Huber, Catherine and Deniau, Claude and Oppenheim, Georges and Viano, Claude and Azencott, Robert and Huber, Catherine and Birg\'e, Lucien and Costa, Valentine and Deshayes, Jean and Jolivaldt, Philippe and Tr\'ecourt, Philippe and Picard, Dominique},
     title = {Th\'eorie de la robustesse et estimation d'un param\`etre},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {43-44},
     year = {1977},
     mrnumber = {478463},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1977__43-44__1_0/}
}
TY  - BOOK
AU  - Dacuna-Castelle, Didier
AU  - Huber, Catherine
AU  - Deniau, Claude
AU  - Oppenheim, Georges
AU  - Viano, Claude
AU  - Azencott, Robert
AU  - Huber, Catherine
AU  - Birgé, Lucien
AU  - Costa, Valentine
AU  - Deshayes, Jean
AU  - Jolivaldt, Philippe
AU  - Trécourt, Philippe
AU  - Picard, Dominique
TI  - Théorie de la robustesse et estimation d'un paramètre
T3  - Astérisque
PY  - 1977
DA  - 1977///
IS  - 43-44
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1977__43-44__1_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=478463
LA  - fr
ID  - AST_1977__43-44__1_0
ER  - 
%0 Book
%A Dacuna-Castelle, Didier
%A Huber, Catherine
%A Deniau, Claude
%A Oppenheim, Georges
%A Viano, Claude
%A Azencott, Robert
%A Huber, Catherine
%A Birgé, Lucien
%A Costa, Valentine
%A Deshayes, Jean
%A Jolivaldt, Philippe
%A Trécourt, Philippe
%A Picard, Dominique
%T Théorie de la robustesse et estimation d'un paramètre
%S Astérisque
%D 1977
%N 43-44
%I Société mathématique de France
%G fr
%F AST_1977__43-44__1_0
Dacuna-Castelle, Didier; Huber, Catherine; Deniau, Claude; Oppenheim, Georges; Viano, Claude; Azencott, Robert; Huber, Catherine; Birgé, Lucien; Costa, Valentine; Deshayes, Jean; Jolivaldt, Philippe; Trécourt, Philippe; Picard, Dominique. Théorie de la robustesse et estimation d'un paramètre. Astérisque, no. 43-44 (1977), 308 p. http://numdam.org/item/AST_1977__43-44__1_0/

[1] Andrews F. C. - Asymptotic behavior of some rank tests for analysis of variance. Ann. Math. Stat. 25, pp. 724-735 (1954). | Zbl | MR

[2] Andrews D. F. - (Bickel P. J. - Hampel F. R. - Huber P. J. - Rogers W. H. - Tukey J. W.) - Robust Estimates of location (Survey and Advances), Princeton University Press, 1972, 373 p. | Zbl | MR

[3] Anscombe F. J. - Rejection of outliers - Technometrics 2, pp. 123-147, (1960). | DOI | Zbl | MR

[4] Azencott R. - Ce même volume, Chapitre n° V.

[5] Bennet J. - Asymptotic properties of ideal linear estimates - Dissertation (Michigan), 1952.

[6] Bickel P. J. - Some contributions to the theory of order statistics - Proc. 5th Berkeley Symp. pp. 575-591 (1967). | MR | Zbl

[7] Bickel P. J., Hodges J. L. - The asymptotic theory of Galton test and a related simple estimate location - Ann. Math. Stat. 38, pp. 73-89 (1967). | MR | Zbl

[8] Bickel P. J., Lehmann E. L. - Descriptive statistics for non parametric models - Ann. Math. Stat., 3, n° 5 (1975). | Zbl | MR

[9] Bickel P. J. - On some Robust Estimates of location - AMS 36 (1965). | Zbl | MR

[10] Billingsley P. - Convergence of probability measures - Wiley and son, New York (1968). | Zbl | MR

[11] Blackwell D. - Comparaison of experiments - Proc. of the 2nd Berkeley Symposium, p. 93-102 (1951). | Zbl | MR

[12] Bhattacharya P. K. - Efficient estimation of a shift parameter from groupes date - Ann. Math. Stat. 38, pp. 1770-1787 (1967). | MR | Zbl

[13] Bourbaki N. - Topologie générale - Chap. 4 (Hermann - Paris). | MR

[14] Bourbaki N. - Topologie générale - Chap. 9 (Hermann - Paris). | Zbl | MR

[15] Bourbaki N. - Espaces vectoriels topologiques - Chap. 2 (Hermann-Paris). | MR

[16] Chernoff H., Gastwirth J. L., Johns M. U., Jr. - Asymptotic distributions of linear combinations of functions of order statistics with applications to estimation - Ann. Math. Stat. 38, pp. 52-72, (1967). | Zbl | MR

[17] Chernoff H., Savage R. - Asymptotic normality and efficiency of certain non parametric tests - Ann. Math Stat. 29, pp. 972-994 (1958). | Zbl | MR

[18] Choquet G. - Theory of capacities - Ann. Inst. Fourrier, n° 5, pp. 131-292 (1953-54). | EuDML | Zbl | MR

[19] Choquet G. - Forme abstraite du théorème de capacitabilité - Ann. Inst. Fourrier, n° 9, pp. 83-89 (1959). | EuDML | Zbl | MR

[20] Courrège P., Priouret P. - Sur l'évolution des intégrales multiples exprimant le niveau des tests F en statistique multinormale - Bull. Soc. Math. 95, pp. 93-150 (1971). | Zbl | MR

[21] Cramer H. - Mathematical methods of Statistics (1946). | Zbl | MR

[22] Cuthbert D. - Locating outliers in factorial experiments - Technometrics 2, pp. 149-156 (1960). | DOI | Zbl | MR

[23] Dellacherie C. - Capacités et processus stochastiques (Springer - Verlin) (1972). | Zbl | MR

[24] Deniau C., Viano C., Oppenheim G. - Ce même volume, Chapitre n° X.

[25] Dieudonné J. - Eléments d'Analyse II, Hermann, (1968). | Zbl | MR

[26] Dunford N., Schwartz J. T. - Linear operators - Vol. 1 (Wiley, New York) (1958). | Zbl | MR

[27] Dixon W. J., Tukey J. W. - Approximate behavior of the distribution of Winsorised (Trimming/Winzorisation 2) - Technometrics 10, pp. 83-98, (1968). | MR

[28] Filippova A. A. - Mises' theorem on the asymptotic behavior of empirical distribution functions and its statistical applications - Th. of Prob. and its app. 7, pp. 24-57 (1962). | DOI | Zbl

[29] Fourgeaud C., Fuchs A. - Statistique, pp. 212-215 - Collection Universitaire de Mathématiques, Dunod éd. (1967). | Zbl | MR

[30] Freedman H. W. - The "little variable factor". A statistical discussion of the reading of seismograms - Bull, of the Seismol. Soc. of America 56, pp. 593-604 (1966).

[31] Hajek J., Sidak Z. - Theory of Rank-Test, Academic Press, N.Y. (1967). | MR

[32] Hajek J. - Non parametric statistics - Ed. Holden Day, San Francisco, Californie (1969). | Zbl

[33] Hajek J. - Local asymptotic minimax and admissibilities in estimation - Proc. Sisth Berkeley Symp. Math. Stat. Prob. (1972). | Zbl | MR

[34] Hampel F. R. - Contributions to the theory of robust estimation - Univ. of California, Berkeley (Thèse, 1968). | MR

[35] Hampel F. R. - A general qualitative definition of robustness - Ann. Math. Stat. 42, n°6, pp. 1887-1896 (1971). | Zbl | MR

[36] Hampel F. R. - The influence curve and its role in robust estimation - J.A.S.A., 69, n° 346, pp. 383-393 (1974). | DOI | Zbl | MR

[37] Hodges J. L. - Galton's rank order test - Biometrika, 42, p. 261-262 (1955). | DOI | Zbl | MR

[38] Hodges J. L. - Efficiency in normal samples and tolerance of extreme values. Proc. 5th Berk. Symp. pp. 163-186 (1967). | MR | Zbl

[39] Hodges J. L. - Efficiency in normal samples and tolerance of extreme values for some estimates of location - 5th Berkeley Symposium in Probability - vol. 1, p. 163-186 (1966). | MR | Zbl

[40] Hodges J. L., Lehmann E. L. - Efficiency of some non parametric competitors of the t-test, Ann. Math. Stat. 27, p. 324-335 (1956). | MR | Zbl

[41] Hodges J. L., Lehmann E. L. - Estimates of location based on rank tests - Ann. Math. Stat. 34, p. 598-611 (1963). | Zbl | MR

[42] Hoeffding W., Rosenblatt J. R. - The efficiency of tests - Ann. Math. Stat., pp. 52-63. | Zbl | MR

[43] Hollander M. Et Al. - Robustness of the Wilcoxon test to a certain dependence between samples - AS 2, n° 1, pp. 177-181 (1974). | Zbl

[44] Huber P. J. - Robust estimation of a location parameter. Ann. Math. Stat. 35, 73-101 (1964). | Zbl | MR

[45] Huber P. J. - A robust version of the probability ratio test. Ann. Math. Stat. n°36, p. 1753-1758 (1965). | Zbl | MR

[46] Huber P. J. - Théorie de l'inférence statistique robuste - Séminaire de mathématiques supérieures - Université de Montréal. | Zbl

[47] Huber P. J. - The behavior of maximum likelihood estimates under non standard condition - Proc. Fifhts Berk. Symp. on Math. Stat. and Prob., vol. 1, pp. 221-233 - (1967). | Zbl | MR

[48] Huber P. J. - Studentizing robust estimates in Nonparametric Techniques in Statistical Inference, Cambridge Univer. Press, 453-463 (1970). | MR

[48 bis] Huber P. J. - Robust confidence limits. Z. Wahrscheinlichkeisteorie verw. Geb. 10, pp. 269-278 (1968). | DOI | Zbl | MR

[49] Huber P. J. - The 1972 Wald Lecture robust statistics : a review - Ann. Math. Stat. 43 p. 1041-1067 (1972). | Zbl | MR

[50] Huber P. J. - Robust regression asymptotic conjectures and Monte Carlo - Ann. Math. Stat. vol. 1, n° 5 (1973). | Zbl | MR

[51] Huber P. J., Strassen V. - Minimax tests and the Neyman-Pearson lemma for capacities. Ann. of Stat., vol. 1, n° 2, p. 251-263 (1973). | Zbl | MR

[52] Huber P. J. - Fisher information and spline interpolation. The annals of Statistics 2, p. 1029-1034 (1974). | Zbl | MR

[53] Huber P. J., Strassen V. - Correction to minimax tests and the Neyman-Pearson lemma for capacities - Ann. of Stat. vol. 2, n° 1, p. 223-224 (1974). | Zbl | MR

[54] Huber C. - Etude asymptotique de tests robustes. These a l'Ecole Polytechnique Federate de Zürich (1970). | MR

[55] Huber C. - Ce même volume, Chapitre n° II.

[56] Huber C. - Ce même volume, Chapitre n° V.

[57] Huber C. - Ce même volume, Chapitre n° XII.

[58] Jaeckel L. A. - Robust estimates of location (thèse), Berkeley (1969). | MR

[59] Jaeckel L. A. - Some flexible estimates of location - Ann. Math. Stat. 42, n° 5, pp. 1540-1552 (1971). | Zbl | MR

[60] Kallianpur G. - Von Mises functionals and maximum likelihood estimation - Contributions to Statistics, pp. 137-146 (1963). | MR | Zbl

[61] Kempthorne O. - Some aspects of experimental inference, J.A.S.A. 61, pp. 11-34 (1966). | DOI | MR

[62] Kendall M. G. - The advanced theory of statistics, vol. II, Ed. Ch. Griffin and Co Ltd, London (1967). | Zbl

[63] Klotz J. - Small sample power and efficiency for the one-sample Wilcoxon and normal scores tests - Ann. Math. Stat. 34, pp. 624-632, (1963). | Zbl | MR

[64] Le Cam L. - Locally asymptotically normal families of distributions, Univ. of Calif. Publ. in Stat. 3 (1960). | Zbl | MR

[65] Le Cam L. - Sufficiency and approximate sufficiency - Ann. Math. Stat. vol. 35, p. 1419-1455 (1964). | Zbl | MR

[66] Le Cam L. - Ann. Math. Stat. 41, p. 802-828 (1970). | Zbl

[67] Le Cam L. - Notes on asymptotic methods in statistical decision theory - Centre de Recherches Mathématiques - Université de Montréal. | MR

[68] Lehmann E. L. - Testing statistical hypotheses, Wiley, N.Y. (1959). | Zbl | MR

[69] Linnik Ju. V. - Statistical problems with nuisance parameters - Trans. Am. Maths. Soc., vol. 20 (1968). | Zbl | MR

[70] Loève M. - Probability theory, Van Nostrand, (1955). | Zbl

[71] Meyer P. A. - Probabilités et potentiel (Hermann-Paris) (1966). | Zbl | MR

[72] Moore D. S. - An elementary proof of asymptotic normality of linear functions of order statistics, Ann. Math. Stat. 39, n° 1, pp. 263-265 (1968). | Zbl | MR

[73] Neveu J. - Bases mathématiques du calcul des probabilités (Masson, Paris) (1964). | Zbl | MR

[74] Noether G. E. - On a theorem of Pitman, Ann. Math. Stat. 26, pp. 64-68, (1955). | Zbl | MR

[75] Pfanzagl J. - Preprints in Statistics - Université de Cologne, n° 7 (1974).

[76] Prokhorov Yu. V. - Convergence of random processes and limit theorem in probability theory - Theory of Prob. and applications, vol. 1, pp. 157-214 (1956). | Zbl | MR

[77] Pyke R., Shorack G. R. - Weak convergence of the two sample empirical process and a new approach to Chernoff-Savage theorems, Ann. Math. Stat., pp. 755-771 (1968). | Zbl | MR

[78] Relles D. A. - Robust regression by modified least squares. Ph. D. Yale University (1967).

[79] Relles D. A. - Variance reduction techniques for Monte Carlo sampling from Student distributions - Technometrics, 12, 499-516 (1970). | DOI | Zbl

[80] Scheffe H. - The analysis of variance (Wiley). | DOI | MR

[81] Scholz F. W. - A comparison of efficient location estimations - Annals of Statistics, p. 1323-1326, vol. 2 (1974). | Zbl | MR

[82] Shorack G. R. - Functions of order statistics - Ann. Math. Stat. 43, n° 2, pp. 412-427 (1972). | Zbl | MR

[83] Shorack G. R. - Random means, AS. 2, n° 4, pp. 661-675 (1974). | Zbl | MR

[84] Skorohod A. V. - Limit theorems for stochastic processes - Theory of prob. and applications (Translated by SIAM), 1, pp. 261-290 (1956). | DOI | Zbl | MR

[85] Stein C. - Proceedings of the third Berkeley Symposium on Math. Stat, and Probability. Efficient nonparametric Testing and Estimation pp. 187-195 (1956). | Zbl | MR

[86] Stone C. J. - Asymptotic properties of estimations of a location parameter - Annals of Stat., 2, pp. 1127-1137 (1974). | Zbl | MR

[87] Stone C. J. - Adaptative maximum likelihood of a location parameter - Annals of Statistics, 3, pp. 267-284 (1975). | Zbl | MR

[88] Strassen V. - Messfehler und Information - Z. für Wahrscheinlichkeitstheorie und Verw. Gebiete, vol. 2, p. 273-305 (1964). | DOI | Zbl | MR

[89] Stigler J., Stephen M. - Simon Newcombe, Percy Daniell, and the history of robust estimation 1885-1920. Unpublished report of the Univ. of Wisconsin, Dept. of Statistics. | Zbl

[90] Strassen V. - The existence of probability measures with given marginals - Ann. Math. Statist., 36, p. 423-439 (1965). | Zbl | MR

[91] Torgersen E. N. - Comparison of experiments when the parameter space is finite. Z. für Wahrscheinlichkeitstheorie und Verw. Gebiete, vol. 16, p. 219-249 (1970). | DOI | Zbl | MR

[92] Tukey J. W. - Which part of the sample contains the information ? - Proc. of the Nat. Acad, of Sciences, 53, p. 127-134 (1956). | DOI | Zbl | MR

[93] Tukey J. W. - A survey of sampling from contaminated distributions - Contrib. to Prob. and Stat. (ed. Olkin), pp. 448-485, Stanford University Press (1960). | Zbl | MR

[94] Van Eeden C. - Nonparametric estimation. 7th Session of the "Séminaire de Math. Sup". Presses de l'Univ. de Montréal (1968). | Zbl | MR

[95] Van Eeden C. - Efficient robust estimation of location - Ann. Math. Stat., 41, pp. 172-181 (1970). | Zbl | MR

[96] Van Eeden C. - Maximum likelihood estimation of partially or completely ordered parameters - Proc. Kon. Ned. Akad. v. Wet. A 60 (1957), 128-136, 201-211. | Zbl | MR

[97] Von Mises R. - On the asymptotic distributions of differentiable statistical functions, Ann. Math. Stat. 18, pp. 309-348 (1947). | Zbl | MR

[98] Von Mises R. - Mathematical theory of probability and statistics. Academic Press (1964). | Zbl | MR

[99] Yvilsaker D., Sacks J. - A note on Huber's robust estimation of a location parameter, Ann. Math. Stat., 43, p. 1068-1075 (1972). | Zbl | MR

[100] Yohai V. J. - Robust estimation in the linear model - Annals of Stat., 2, pp. 562-567, (1974). | Zbl | MR

[101] Zacks S. - The theory of statistical inference (Wiley), (1971). | MR